# SDR ASAA2019013127995

- Difficulty date: January 31, 2019
- Submitted: February 3, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,719 hours, 837 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE 1 FAULT ON ECAM. GROUNDED - YES. PERFORMED OPS CHECK OF CPC 1 PER AMM 21-31-00-710-002-A. OPS CHK GOOD.
